Doppler effect under conditions of the molecular bundle scattering
Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 564-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_3_a19,
author = {Yu. N. Lyubitov},
title = {Doppler effect under conditions of the molecular bundle scattering},
journal = {Doklady Akademii Nauk},
pages = {564--565},
year = {1975},
volume = {225},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a19/}
}
Yu. N. Lyubitov. Doppler effect under conditions of the molecular bundle scattering. Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 564-565. http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a19/